# SDR YYFA20130722001

- Difficulty date: July 22, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 43,889 hours, 40,370 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PA SYSTEM OUT, NO CHIME, NO AUDIO, LIGHT OK.
